Extreme value statistics of smooth Gaussian random fields
Article first published online: 15 APR 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 414, Issue 3, pages 2436–2445, July 2011
How to Cite
Colombi, S., Davis, O., Devriendt, J., Prunet, S. and Silk, J. (2011), Extreme value statistics of smooth Gaussian random fields. Monthly Notices of the Royal Astronomical Society, 414: 2436–2445. doi: 10.1111/j.1365-2966.2011.18563.x
- Issue published online: 21 JUN 2011
- Article first published online: 15 APR 2011
- Accepted 2011 February 18. Received 2011 February 17; in original form 2010 December 22
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!